# SDR AU960865

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C-54E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: 467031
- Condition: Cracked
- Location: Main Hyd Sys
- Component: Bendix, REGULATOR
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE REGULATOR `T' UNION CRACKED AND LEAKING FROM  THE AREA OF THE UNION NECK IN THE VICINITY OF A PREVIOUS WELD REPAIR - CRACK LENGTH 20MM (0.787IN) - LOSS OF HYDRAULIC FLUID
